# SDR NSVA2010220

- Difficulty date: December 11, 2010
- Submitted: December 13, 2010
- Operation: Air carrier
- Aircraft: N190WQ
- Make and model: Bombdr DHC8402
- Aircraft serial: 4190
- Aircraft time: 6,384 hours, 6,309 cycles
- System (JASC): 5270 · Door Warning System
- Part: Warning Light
- Condition: Illuminated
- Location: Cockpit
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

DURING CRUISE AT FL200 350KTS THE CARGO DOOR INDICATION LIGHT ILLUMINATED.  THE FLIGHT ATTENDANT ALSO REPORTED TO THE CAPTAIN THAT THERE IS A LOAD NOISE IN THE CABIN THAT WAS GETTING LOUDER.  THE CAPTAIN DECLARED AN EMERGENCY, PROCEEDED TO PHL AND LANDED WITHOUT FURTHER COMPLICATIONS.  THERE WAS NO LOSS OF PRESSURIZATION FELT OR OBSERVED.
